Lemsip Max Cold and Flu Capsules – 8

£3.19 inc. VAT

5 in stock

Description

1) What it is for:

Lemsip Max Cold & Flu Capsules are expertly formulated to help alleviate the symptoms of colds and flu, providing relief from headaches, sore throats, fever, body aches and pains, and nasal congestion.

2) Age Restriction:

This medication is suitable for adults and teenagers aged 16 years and over. It is not suitable for children under 16 years of age.

3) How to use:

For oral use only. Swallow two capsules with water every 4 to 6 hours as necessary, but do not exceed eight capsules in any 24 hour period. Always read the enclosed leaflet before use.

4) Hazards and Cautions:

Avoid use if you have a history of stomach ulcers or other serious stomach disorders. If symptoms persist for more than three days, consult your doctor or pharmacist. Do not take with any other paracetamol-containing products.

5) Storage:

Keep out of the sight and reach of children. Store in a cool, dry place, away from heat and direct sunlight.

6) Active Ingredients:

Each capsule contains Paracetamol 500mg, Caffeine 25mg, and Phenylephrine hydrochloride 6.1mg. These work in combination to help relieve the symptoms of cold and flu.

Additional information

Brand

Lemsip

Reviews

There are no reviews yet.

Only logged in customers who have purchased this product may leave a review.

Please enter your details and we'll get back to you as soon as we have the new tests in stock.

Please enter your details and we'll get back to you.

"*" indicates required fields

Name*
This field is for validation purposes and should be left unchanged.